2017
Том 69
№ 4

All Issues

Volume 41, № 10, 1989

Article (Ukrainian)

Extension theory for symmetric operators and boundary value problems for differential equations

Gorbachuk M. L., Gorbachuk V. I., Kochubei A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1299–1313

Article (Ukrainian)

Construction of finite ternary rings

Medvedev V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1313–1318

Article (Ukrainian)

Existence of a nonzero periodic solution of a singularly perturbed system of ordinary differential equations

Terekhin M. T., Vansovich M. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1318–1322

Article (Ukrainian)

Probabilistic method for a class of functional-differential equations

Derfel' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1322–1327

Article (Ukrainian)

Criterion for the unique solvability of the cauchy problem in the class C? for differential equations with a polynomial transformation of the argument

Karelin B. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1327–1333

Article (Ukrainian)

Limit distribution for processes with semi-Markov interference of chance

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1333–1337

Article (Ukrainian)

Ochan topologies on the space of closed subgroups

Protasov I. V., Stukotilov V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1337–1342

Article (Ukrainian)

Solvability of a problem with an unknown boundary between the domains of a parabolic and an elliptic equations

Bazalii B. V., Degtyarev S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1343–1349

Article (Ukrainian)

Galilei invariant non-linear equations of schrodinger type and their exact solutions. I

Cherniga R. M., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1349–1357

Article (Ukrainian)

Limiting behavior of an oscillatory system in the presence of random perturbations of the parameters of the system. I

Skorokhod I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1357–1364

Article (Ukrainian)

Necessary and sufficient conditions for convergence to zero of a multidimensional Gaussian Markov sequence

Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1364–1370

Article (Ukrainian)

Oscillation of the solutions of a certain class of first-order functional-differential equations of neutral type

Ivanov A. F., Kusano T.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1370–1375

Article (Ukrainian)

On the L1 -theory of parabolic semigroups

Kovalenko V. F., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1375–1379

Article (Ukrainian)

The green function and conditions for the existence of invariant sets of impulse systems

Tkachenko V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1379–1383

Article (Ukrainian)

Some properties of biorthogonal polynomials

Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1384–1388

Article (Ukrainian)

Factorization of hermitian matrix-valued functions and classification of shifts in a space with indefinite metric

Spitkovsky I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1388–1391

Article (Ukrainian)

One-dimensional point interactions

Kochubei A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1391–1395

Article (Ukrainian)

Distribution of passage time for a random walk on a finite solvable group

Zhdanova Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1395–1398

Article (Ukrainian)

Normal structure of sylow p-subgroups of the restricted linear group

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1399–1403

Article (Ukrainian)

Action of an operator with nonclosed range on orthonormal bases in a Hilbert space

Shevchik V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1403–1407

Article (Ukrainian)

Convergence on segments and convexity theorems

Bilotskii N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1407–1411

Article (Ukrainian)

Convergence of metric projections

Kuznetsov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1411–1413

Article (Ukrainian)

Analogs of convolution type equations

Dorogovtsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1413–1416

Article (Ukrainian)

Construction of solutions of two-point boundary problems for weakly perturbed nonlinear systems in critical cases

Boichuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1416–1420

Article (Ukrainian)

Criterion for ergodicity of homogeneous discrete Markov chains

Filonov Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1421–1422

Article (Ukrainian)

An estimate of the complexity of the approximate solution of fredholm equations of the second kind with differentiable kernels

Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1422–1425

Article (Ukrainian)

Smoothness with respect to a parameter of an exponentially dichotomous invariant torus of a quasilinear system of differential equations

Shpakovich O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1425–1428

Article (Ukrainian)

Distribution of zeros of certain meromorphic functions

Chevskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1428–1430

Article (Ukrainian)

Structure of a family of commuting J-self-adjoint operators

Shtraus V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1431–1433